MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST MESH; SURGICAL MESH
Catalog Number 5954460
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As alleged, an air leakage was noted in the inner package of the ventralight st mesh package when it was opened for a case.The subject device was discarded as it was contaminated with the patient¿s blood.Based on the information provided and without having the sample to evaluate, no conclusion can be made.Review of manufacturing records shows product was made to specification.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, during a hernia surgery procedure, when the inner packaging was opened to take the ventralight st mesh, it was found that there was an air leakage in the inner packaging.It was reported that the surgeon worried about the risk of contamination and did not use the product.When the surgeon took out the mesh, the gloves were contaminated with the patient's blood and then disposed of as contaminated garbage.It was reported that there was no damage in outer package.
 
Additional Manufacturer Narrative
As alleged, an air leakage was noted in the inner package of the ventralight st mesh package when it was opened for a case.The subject device was discarded as it was contaminated with the patient¿s blood.Based on the information provided and without having the sample to evaluate, no conclusion can be made.Review of manufacturing records shows product was made to specification.Addendum: h11: this supplemental mdr is submitted to correct the initial reporter details.Updated fields: b4, g3, g6, h2, h6, h10, h11.Corrected fileds: e1, e3.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
VENTRALIGHT ST MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key20924897
Report Number1213643-2024-00580
Device Sequence Number20157102
Product Code FTL
UDI-Device Identifier00801741031625
UDI-Public(01)00801741031625(11)230709(17)250828(10)HUHW0343
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K101851
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2025
Device Catalogue Number5954460
Device Lot NumberHUHW0343
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2024
Supplement Date Received by Manufacturer01/15/2025
Initial Report FDA Received Date12/13/2024
Supplement Report FDA Received Date01/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown